MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 302995
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll s/c contained foreign matter.Verbatim: complaint via email.Email(s) attached.On 3/11/2026, during compounding of lot 20260311-25595f, two syringes were discovered to have a deformed plunger.During visual inspection, one syringe was discovered to contain a foreign particulate, which appears to be a hair.The syringes were filled, and our process requires us to send out all filled units for testing, therefore they not available for return.Details for your investigation: product: 10 ml syringe.Lot number: 4354523.Part number: 302995.Number of defective units: 3.Defect type: syringe with deformed plunger.Syringe with foreign particulate.Product complaint: (b)(4).Quantity : (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Three photos of 10 ml luer lok syringes (part number 302995) were received and evaluated.The images show loose syringes containing an unknown yellow fluid; two photos indicate the stopper is jammed between the barrel and plunger rod, while the third shows a close up view with a hair like particulate present in the fluid path.The observed conditions are nonconforming to product specifications.The potential root causes of the distorted stopper and foreign matter defects are associated with the assembly process.A device history record review was completed for material number 302995, lot 4354523.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is in compliance with applicable product specifications.Complaints associated with this device and the reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and the data will be regularly reviewed to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24778457
Report Number1213809-2026-00165
Device Sequence Number6132806
Product Code FMF
UDI-Device Identifier00382903029952
UDI-Public(01)00382903029952(17)291130(10)4354523
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302995
Device Lot Number4354523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown